MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2017 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with test results from results obtained of 71 and 69 mg/dl fasting and 79, 82 and 84 mg/dl non-fasting.The customer's expected fasting blood glucose test result range is 90 - 102 mg/dl.The customer's expected non-fasting blood glucose test result range is 145 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 04/30/2019 and open vial date at time of call is one week.Test strips are not part of recall.The meter memory was reviewed for previous test result history: (b)(6).Customer is concerned with low results.Customer changed her eating habits.She eats more protein and water, customer also exercise on and off.Customer is concerned with all results being lower than expected.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7046612
Report Number1000113657-2017-01978
Device Sequence Number13491811
Product Code NBW
UDI-Device Identifier00041220842438
UDI-Public(01)00041220842438
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1